# SDR GTIA2021020835587

- Difficulty date: February 6, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N601NK
- Make and model: Airbus A320-232
- Aircraft serial: 4206
- Aircraft time: 40,640 hours, 18,680 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTS OF POSIBLE FUME EVENT IN AFT CABIN AREA-PER TSM 05-50-00-810-813-A   OR CAUSE OF CABIN ODORS OR SMOKE RAN APU,PACK,ENGINES WITH NO EVIDENCE OF LEAKS OF ODORS AT THIS TIME A/C OK FOR SERVICE
